Top 7 Tylenol Extra Strength rapid release Gels 500 MG – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Pain Reliever & Fever Reducer, 100 ct, Tylenol Extra Strength Acetaminophen Rapid Release Gels

#ad
Tylenol #ad - 100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.

Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

2. Tylenol

#ad

Tylenol Rapid Release Gels 290 ct.

#ad
Tylenol #ad - Contains 500 mg acetaminophen per gelcap. 290 gelCaps. Gelcaps feature laser-drilled holes for quick medicine release. Provides temporary pain relief for minor aches and pains and reduces fever. Effective in providing minor headache relief, backache relief.
BrandTylenol #ad
ManufacturerTylenol #ad
Part Number48890

3. Amazon Basic Care

#ad

Amazon Basic Care Extra Strength Pain Relief, 500 mg, 200 Count, Acetaminophen Caplets

#ad
Amazon Basic Care #ad - Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.

Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Amazon basic care extra strength pain relief, temporarily relieves minor aches and pains due to: the common cold, Acetaminophen Caplets, headache, muscular aches, backache, toothache, minor pain of arthritis, 500 mg, and premenstrual and menstrual cramps also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height4.3 Inches
Length2.23 Inches
Weight0.32 Pounds
Width2.23 Inches
Part Number1
ModelCSAVBLK;ASD;LF

4. Amazon Basic Care

#ad

Extra Strength Pain Reliever and Fever Reducer, 400 Count, Acetaminophen Caplets 500 mg, Amazon Basic Care Rapid Release Pain Relief

#ad
Amazon Basic Care #ad - Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen. The package features a child-resistant cap. Effective: this product temporarily relieves minor aches and pains due to headache, minor pain of arthritis, muscular aches, the common cold, backache, toothache and premenstrual and menstrual cramps.

Compare to tylenol Extra Strength Rapid Release Gels active ingredient. This product is a gluten free pain reliever and fever reducer. Acetaminophen pain relief: Aspirin and caffeine free. For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over.

Also temporarily reduces fever. Active ingredient: amazon basic care rapid release acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.3 Inches
Length2.88 Inches
Weight0.67 Pounds
Width2.88 Inches

5. Rite Aid

#ad

225 Count | Pain Reliever, Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products, Rite Aid Extra Strength 500 mg Acetaminophen Pain Relief, Rapid Release Gelcaps

#ad
Rite Aid #ad - No aspirin: each gelcap contains 500 mg of pain relieving, joint pain relief, fever reducing acetaminophen without any aspirin. This aspirin-free arthritis pain relief, back pain relief, and muscle pain relief medicine is formulated for easy swallowing.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Easy-open bottle: when you need pain relief, you want a quick and easy bottle to open. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for fast-acting pain relief. Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.

Extra strength: compare rite aid’s extra strength acetaminophen Rapid Release Gels to the active ingredient in top brands. Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain, and makes these gelcaps ideal for use both at home and on-the-go.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.03 Pounds
Part Number011822505994

6. Tylenol

#ad

Tylenol Extra Strength Caplets with 500 mg Acetaminophen Pain Reliever Fever Reducer, 100 Count

#ad
Tylenol #ad - From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol. This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older.

Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. 100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Use as a fever reducer and to help provide relief of common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2 Inches
Length3.8 Inches
Weight0.03 Pounds
Width2 Inches
Part Number340200
Model340200

7. Kirkland Signature

#ad

Kirkland Signature Extra Strength Rapid Release Pain Reliever Acetaminophen 500 MG 400 rapid release gelcaps Bottle

#ad
Kirkland Signature #ad - 400 count. Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness. Rapid release. During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers' recommendations, when provided.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Height4 Inches
Length6 Inches
Weight0.33 Pounds
Width5 Inches
Part Number96619355471
Model96619355471